# SDR GTIA2023011636881

- Difficulty date: January 12, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,051 hours, 4,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit-Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT FINAL ON APPROACH TO LANDING, FUMES IN CABIN AND COCKPIT.  PERFORMED AMM 49-00-00-200-810-A AND DURING EXTERIOR INSPECTION, FOUND BLUE STREAK OF LIQUID TO REAR TOWARD APU DOOR. CLEANED AREA AND RAN APU, NO ODOR PRESENT. ACFT OK FOR SERVICE
